ISSN 2079-6900 (Print)
ISSN 2587-7496 (Online)
MSC2020 76D07, 76D09, 76D17
Partial stability of linear systems with respect to a given component of the phase vector
V. I. Nikonov
National Research Mordovia State University (Saransk, Russian Federation)
Abstract. A new geometric approach to the study of the partial stability of linear systems is proposed, which is based on the application of the geometric theory of linear operators. Using the theory of conjugate spaces and conjugate linear operators, bases are constructed in which the system under study takes the canonical form. A cyclic subspace with respect to the conjugate linear operator is considered. A basis is constructed for the dual space of a linear operator, in which its matrix takes the canonical form. This basis corresponds to the dual basis of the original linear space. Then, in a pair of bases of dual spaces the system under study takes the simplest form. The geometric properties of the system are realized using a non-singular linear transformation in the space of a part of the components of the system’s phase vector. This allows us to decompose the system under study in order to obtain necessary and sufficient conditions for the partial stability of the linear system. In an equivalent system, an independent subsystem is distinguished, whose nature of stability determines the behavior of the investigated component of the original system’s phase vector. The relationship between the partial stability of the system and the existence of an invariant subspace of a linear operator characterizing the dynamics of the system is established. The canonical form of the resulting subsystem makes it easy to exclude auxiliary variables and write an equation equivalent to this system. The application of the obtained results to the solution of the problem of partial stability for linear systems with constant coefficients belonging to the classes of ordinary differential equations, discrete systems and systems with deviating argument is shown. An example of a linear system of differential equations is given to illustrate the result obtained.
Key Words: partial stability, cyclic subspace, minimal annihilating polynomial, dual space
For citation: V. I. Nikonov. Partial stability of linear systems with respect to a given component of the phase vector. Zhurnal Srednevolzhskogo matematicheskogo obshchestva. 23:1(2021), 43–57. DOI: https://doi.org/10.15507/2079-6900.23.202101.43–57
Submitted: 06.12.2020; Revised: 15.02.2021; Accepted: 19.02.2021
Information about the author:
Vladimir I. Nikonov, Associate Professor, Department of Algebra and Geometry, National Research Mordovia State University (68/1 Bolshevistskaya Str., Saransk 430005, Republic of Mordovia, Russia), Ph.D. (Physics and Mathematics), ORCID: http://orcid.org/0000-0001-7202-9679, firstname.lastname@example.org
The author have read and approved the final manuscript.
Conflict of interest: The author declare no conflict of interest.